MathSciNet Relay Station
MathSciNet bibliographic data
MR2235221 (2007a:35056) 35K50 (35K57 35K65 35Q80 92D40)
Kim, Kwang Ik; Lin, Zhigui A degenerate parabolic system with self-diffusion for a mutualistic model in ecology. Nonlinear Anal. Real World Appl. 7 (2006), no. 4, 597–609.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement